Bounds for Right Tails of Deterministic and Stochastic Sums of Random Variables
Grzegorz Darkiewicz,
Griselda Deelstra,
Jan Dhaene,
Tom Hoedemakers and
Michèle Vanmaele
Journal of Risk & Insurance, 2009, vol. 76, issue 4, 847-866
Abstract:
We investigate lower and upper bounds for right tails (stop‐loss premiums) of deterministic and stochastic sums of nonindependent random variables. The bounds are derived using the concepts of comonotonicity, convex order, and conditioning. The performance of the presented approximations is investigated numerically for individual life annuity contracts as well as for life annuity portfolios, where mortality is modeled by Makeham's law, whereas investment returns are modeled by a Brownian motion process.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
https://doi.org/10.1111/j.1539-6975.2009.01322.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jrinsu:v:76:y:2009:i:4:p:847-866
Ordering information: This journal article can be ordered from
http://www.wiley.com/bw/subs.asp?ref=0022-4367
Access Statistics for this article
Journal of Risk & Insurance is currently edited by Joan T. Schmit
More articles in Journal of Risk & Insurance from The American Risk and Insurance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().